# SDR 36020602032

- Difficulty date: June 2, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Snias AS350B3
- Aircraft serial: 3602
- Aircraft time: 597 hours, 1,175 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 597 hours, 1,115 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: S6830
- Condition: Worn
- Location: Tail Rotor
- Part time: 597 hours, 1,175 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH CONTROL LINKS WORN.
